# SDR 20000403SH005

- Difficulty date: March 9, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Part number: 1B7610
- Part serial: DENCAP9100
- Condition: Damaged
- Location: Compressor
- Part time: 3,221 hours, 1,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY INSPECTION REVEALED DETAIL VANE OF 10TH/11TH SHROUD BROKEN OUT CAUSING SECONDARY HPC BLADE/VANE DAMAGE.  SHROUD WILL BE FORWARDED TO PRATT & WHITNEY ENGINEERING FOR FAILURE INVESTIGATION.  (X
